Jump to content

Still shedding heavily after 4 months on Finasteride?


sheraz104
 Share

Recommended Posts

  • Regular Member

It's been 4 and half months I'm on Finasteride and my hair are shedding all over the scalp. Shedding started in the second month and now I see bunch of hair whenever I touch them. More than Half of the hair that shed are from sides and back.

 

I don;t know what is going on!! I'm thinning in the permanent zones. :(

 

 

P.S

Some of the hair that shed are very small vellus type or thin hair.

Link to comment
Share on other sites

  • Regular Member
It's been 4 and half months I'm on Finasteride and my hair are shedding all over the scalp. Shedding started in the second month and now I see bunch of hair whenever I touch them. More than Half of the hair that shed are from sides and back.

 

I don;t know what is going on!! I'm thinning in the permanent zones. :(

 

 

P.S

Some of the hair that shed are very small vellus type or thin hair.

 

The good news is that Finasteride does not cause hair loss. I've been on the drug for more than 18 months and I've got to tell you that I shed every 3-4 months for a couple of weeks. I guess that the hair that you shedd are the weak ones that will be dormant for some time then they will grow stronger and thicker. My advice is stick to the drug for a year and then assess your situation.

Link to comment
Share on other sites

  • 2 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...